It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: HELP! Strange palpitations...

Re: HELP! Strange palpitations...

[ Back to Messages ]

Message

Posted by Annette on October 08, 2000 at 13:10:22:

In Reply to: Re: HELP! Strange palpitations... posted by ~Donna~ on October 07, 2000 at 01:39:27:

: : I've had this problem since I was around 23, and I'm now 33. I get palpitations, which seem to start with my heart missing a beat, and then my heart pounds very hard for 10 or 12 beats. I am usually at rest when this happens. When they start, I will get many episodes in a row. When I was pregnant, the problem was much worse. When they happen, I kind of get a strange "feeling" of mental uneasiness and almost a dizzy feeling in the chest area. There is no pain associated with it. I wore a holter monitor once, but of course the palpitaitons didn't happen then. Sometimes I do feel tingly in the arms and fingers after an episode. I don't smoke, drink, or anything like that. I have fibromyalgia, mildly. My doctors usually scoff it off; one listened for mitral valve and didn't hear anything, the EKG and monitor also didn't show any symptoms. Of course, they frighten me and I'm scared I'm just gonna drop dead one day. Thanks for any advice or info. Susan

: Susan, I have Mitral Valve Prolapse and to check for that they must do a echo cardio gram on you and don't drink anything the day of the test. I would go to a cardiologist and have them to run some test and most certainly a echo.

Susan, I too have MVP and agree thatu definitely need to see a cardiologist. i have been to several over the years and have been prescribed a few different Beta Blockers, etc. After all these years of different meds, I'm beginning to believe what one of the very first doctors I went to toldm, sometimes the medicine is much worse than the condition. I am finding that if I try to pace myself, get a sufficient amiunt of rest and try to steer away from stressful situations, I can control it much better than the meds. When it starts "flip-flopping", u r firt reaction is probably panic which makes it worse. Good luck!




Follow Ups




All times are GMT -7. The time now is 01:52 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!